# SDR UPS99228712

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sheer Tie
- Condition: Corroded
- Location: Bs 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-111-03.00-01) ON SHEER TIE IN TRUNNION TORQUE BOX AT BS 306 RBL 18 WL 148.  REMOVED CORROSION, OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-4.  INSTALLED LEVELING COMPOUND IAW SRM 51-20-4.
